Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 83, NWS Cleveland, OH

June 23, 20146 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 23, 2014, 4:20 PM EDT for 6 counties in Ohio. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2014, 4:20 PM EDT (20:20 UTC)
Expired
Jun 23, 2014, 5:15 PM EDT
In force
55 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Erie County, OH, Hancock County, OH, Huron County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 90 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WUUS51 KCLE 232020
SVRCLE
OHC043-063-077-123-143-147-232115-
/O.NEW.KCLE.SV.W.0083.140623T2020Z-140623T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ERIE COUNTY IN NORTH CENTRAL OHIO
  WESTERN HURON COUNTY IN NORTH CENTRAL OHIO
  NORTHEASTERN HANCOCK COUNTY IN NORTHWEST OHIO
  EASTERN OTTAWA COUNTY IN NORTHWEST OHIO
  SANDUSKY COUNTY IN NORTHWEST OHIO
  SENECA COUNTY IN NORTHWEST OHIO

* UNTIL 515 PM EDT

* AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES NORTH OF OAK HARBOR TO FOSTORIA...AND MOVING EAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FREMONT...
  TIFFIN...
  PORT CLINTON...
  CLYDE...
  SANDUSKY...
  NORWALK...
  NEW RIEGEL...
  PUT-IN-BAY...
  GREEN SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4117 8345 4117 8342 4162 8318 4162 8310
      4154 8299 4153 8290 4160 8282 4165 8287
      4167 8283 4167 8286 4173 8282 4170 8277
      4157 8281 4156 8272 4161 8275 4163 8267
      4151 8271 4140 8255 4100 8255 4100 8355
TIME...MOT...LOC 2020Z 269DEG 20KT 4164 8304 4109 8337

$$

LOMBARDY
2 follow-up statements
940 
WWUS51 KCLE 232047
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
447 PM EDT MON JUN 23 2014

OHC063-232056-
/O.CAN.KCLE.SV.W.0083.000000T0000Z-140623T2115Z/
HANCOCK OH-
447 PM EDT MON JUN 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK COUNTY IS
CANCELLED...

LAT...LON 4101 8334 4118 8320 4120 8314 4129 8307
      4139 8301 4148 8294 4153 8290 4160 8282
      4165 8287 4167 8283 4167 8286 4173 8282
      4170 8277 4157 8281 4156 8272 4161 8275
      4163 8267 4151 8271 4140 8255 4100 8255
TIME...MOT...LOC 2046Z 275DEG 35KT 4163 8276 4108 8309

$$

OHC043-077-123-143-147-232115-
/O.CON.KCLE.SV.W.0083.000000T0000Z-140623T2115Z/
HURON OH-SENECA OH-OTTAWA OH-SANDUSKY OH-ERIE OH-
447 PM EDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ERIE AND WESTERN HURON COUNTIES IN NORTH CENTRAL OHIO...AND
EASTERN SANDUSKY...EASTERN OTTAWA AND SENECA COUNTIES IN NORTHWEST
OHIO...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PUT-IN-BAY TO TIFFIN...OR ALONG A LINE EXTENDING FROM
10 MILES NORTHEAST OF PORT CLINTON TO TIFFIN...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
WILLARD...TIFFIN...SANDUSKY...PUT-IN-BAY...NORWALK...MILAN...KELLEYS
ISLAND...GREEN SPRINGS...CLYDE...CASTALIA...BLOOMVILLE AND BELLEVUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4101 8334 4118 8320 4120 8314 4129 8307
      4139 8301 4148 8294 4153 8290 4160 8282
      4165 8287 4167 8283 4167 8286 4173 8282
      4170 8277 4157 8281 4156 8272 4161 8275
      4163 8267 4151 8271 4140 8255 4100 8255
TIME...MOT...LOC 2046Z 275DEG 35KT 4163 8276 4108 8309

$$

LOMBARDY
991 
WWUS51 KCLE 232114
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
514 PM EDT MON JUN 23 2014

OHC043-077-123-143-147-232123-
/O.EXP.KCLE.SV.W.0083.000000T0000Z-140623T2115Z/
HURON OH-SENECA OH-OTTAWA OH-SANDUSKY OH-ERIE OH-
514 PM EDT MON JUN 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND WESTERN HURON
COUNTIES IN NORTH CENTRAL OHIO...AND EASTERN SANDUSKY...EASTERN
OTTAWA AND SENECA COUNTIES IN NORTHWEST OHIO WILL EXPIRE AT 515 PM
EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. THERE IS THE 
POSSIBILITY THAT THE STORMS COULD INCREASE IN INTENSITY AND PRODUCE 
SOME MINOR WIND GUSTS OR SMALL HAIL.

LAT...LON 4101 8334 4118 8320 4120 8314 4129 8307
      4139 8301 4148 8294 4153 8290 4160 8282
      4165 8287 4167 8283 4167 8286 4173 8282
      4170 8277 4157 8281 4156 8272 4161 8275
      4163 8267 4151 8271 4140 8255 4100 8255
TIME...MOT...LOC 2113Z 275DEG 35KT 4160 8241 4106 8274

$$

LOMBARDY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:43 PM EDT, 37 minutes earlier.

Area forecast discussion, Jun 23, 3:43 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT MON JUN 23 2014

.SYNOPSIS...
A WARM FRONT ACROSS LAKE ERIE WILL CONTINUE TO MOVE NORTHEAST OF THE
AREA TONIGHT. LOW PRESSURE WILL MOVE EAST ACROSS THE NORTHERN LAKES
BY TUESDAY MORNING. A COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE
AREA WEDNESDAY MORNING AS YET ANOTHER LOW PRESSURE SYSTEM MOVES EAST
ACROSS THE REGION. A RIDGE OF HIGH PRESSURE WILL BUILD SOUTHEAST
INTO THE AREA THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WARM FRONT HAS MOVED NORTH OF THE AREA ACROSS LAKE ERIE. THIS
ALLOWED DEW POINTS TO INCREASE WELL INTO THE 60S ACROSS THE FORECAST
AREA AND NEAR 70 IN THE EXTREME WEST. THE ATMOSPHERE GRADUALLY
DESTABILIZED THROUGH THE AFTERNOON AND CONVECTION BEGAN TO DEVELOP.
LATEST SPC MESOSCALE ANALYSIS SHOWS CAPES HAVE INCREASED TO BETWEEN
2000 AND 3000 IN THE WARM SECTOR. HENCE...SUPPORTING STRONG
THUNDERSTORMS IN PORTIONS OF THE REGION.

EXPECTING SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS THE REGION
MAINLY THIS EVENING AS A SERIES OF UPPER LEVEL VORTICITY MAXIMUMS
MOVE EAST INTO THE FORECAST AREA. WILL UP POPS FOR THE OVERNIGHT
HOURS.

TEMPERATURES WILL DROP INTO THE 70S FOR OVERNIGHT LOWS. I HAVE A
SNEAKING HUNCH THAT SOME PLACES MAY NOT DROP OUT OF THE MIDDLE
70S...ESPECIALLY AROUND THE TYPICAL HEAT ISLANDS. WILL UP MIN
TEMPERATURES A TAD.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
SURFACE LOW PRESSURE WILL MOVE EAST ACROSS THE GREAT LAKES AND DRAG
A TRAILING COLD FRONT ACROSS THE FORECAST AREA TUESDAY INTO
WEDNESDAY. THIS WILL BRING CONTINUED THREATS FOR SHOWERS AND
THUNDERSTORMS TO THE REGION DURING THE DAY TUESDAY.

MORE LOW PRESSURE WILL SPREAD EAST WEDNESDAY FORCING THE COLD FRONT
TO MOVE SOUTH AND EAST. THE SHOWER ACTIVITY SHOULD GRADUALLY TAPER
OFF FROM WEST TO EAST ON WEDNESDAY.  A RIDGE OF HIGH PRESSURE WILL
BUILD SOUTH INTO THE AREA WEDNESDAY NIGHT INTO THURSDAY.

DUE TO THE THREAT FOR SHOWERS...HAVE LOWERED MIN AND MAX
TEMPERATURES TUESDAY AND TUESDAY NIGHT. AFTER COLD FRONTAL PASSAGE
ON WEDNESDAY...COLD AIR ADVECTION WILL TAKE PLACE SLIGHTLY AND CAUSE
TEMPERATURES TO DIP FURTHER WEDNESDAY INTO WEDNESDAY NIGHT. LOOKING
AT HIGHS IN THE UPPER 70S WEDNESDAY.  AS HIGH PRESSURE RIDGE BUILDS
SOUTHEAST...SUBSIDENCE AND A RETURN TO SUNSHINE SHOULD ALLOW FOR A
REBOUND IN TEMPERATURES BACK INTO THE LOWER 80S FOR THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
NOT MANY CHANGES TO THE LONG TERM TODAY AS UNSETTLED WEATHER WILL
CONTINUE.  BASED ON DIFFERING SOLUTIONS FROM THE NEW GUIDANCE IT'S
HARD NOT TO HAVE AT LEAST SMALL CHANCE POPS EVERY PERIOD DURING THE
LONG TERM.  IT APPEARS BEST CHANCES FOR STORMS COULD BE LATER ON
SATURDAY AS A WARM FRONT LIFTS NORTHEAST ACROSS THE AREA.  AN UPPER
WAVE IS EXPECTED ON MONDAY WITH MORE PRECIP CHANCES.  TEMPS WILL BE
JUST A TAD ABOVE NORMAL BUT HIGH HUMIDITY VALUES WILL MAKE IT FEEL
EVEN WARMER.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A WARM FRONT HAS LIFTED NORTH ACROSS THE AREA ALLOWING A JUICY
AIRMASS TO SPREAD OVER THE REGION. CONVECTION MOVING ACROSS NW OH
SHOULD AFFECT KTOL AND KFDY IN A COUPLE OF HOURS. FURTHER
EAST...EXPECT ADDITIONAL DEVELOPMENT LATER THIS AFTERNOON AND
EVENING. THE COVERAGE SHOULD BE NO MORE THAN SCATTERED SO WILL GO
WITH A VICINITY MENTION FOR A FEW HOURS. MORE WIDESPREAD SHOWER
ACTIVITY IS EXPECTED LATER THIS EVENING. WIDESPREAD MVFR FOG IS
EXPECTED OVERNIGHT WITH MORE PRECIP ON TUESDAY MORNING. LIGHT S TO
SW FLOW WILL CONTINUE DURING THE PERIOD.

OUTLOOK...NON VFR POSSIBLE MON NIGHT THRU FRI IN SCT SHOWERS AND
THUNDERSTORMS AS WELL AS POSSIBLE MORNING FOG/MIST.

&&

.MARINE...
LIGHT SOUTH TO SOUTHWEST FLOW WILL CONTINUE ON THE LAKE TILL LOW
PRESSURE PASSES TO THE SOUTHEAST EARLY WEDNESDAY.  THE FLOW WILL
BECOME NW TO N ON WEDNESDAY BEHIND THE LOW.  DO NOT THINK SPEEDS
WILL GET STRONG ENOUGH FOR SMALL CRAFT HEADLINES.  HIGH PRESSURE
WILL BUILD IN FROM THE NORTH ON THURSDAY AND FRIDAY CAUSING THE FLOW
TO TAKE ON AN EASTERLY COMPONENT.  EASTERLY FLOW WILL THEN CONTINUE
INTO SATURDAY WITH A WARM FRONT LIFTING NORTH ACROSS THE LAKE LATE
IN THE DAY.  WINDS MOST IF NOT THE ENTIRE WEEK WILL BE UNDER 15
KNOTS.  THUNDERSTORMS WILL BE POSSIBLE EVERY DAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINA
Hazardous weather outlook, Jun 23, 1:10 PM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
110 PM EDT MON JUN 23 2014

LEZ061-142>149-162>169-OHZ007>014-017>023-027>033-036>038-047-089-
PAZ001>003-241715-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-OTTAWA-SANDUSKY-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
110 PM EDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006-241715-
LUCAS-WOOD-
110 PM EDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR LUCAS AND
NORTHERN WOOD COUNTIES. THE MAIN THREAT WILL BE STRONG DAMAGING
WINDS THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LOMBARDY

In the hours before

Special weather statement, Jun 23, 2:28 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
228 PM EDT MON JUN 23 2014

OHZ003-006-231930-
LUCAS-WOOD-
228 PM EDT MON JUN 23 2014

...SPECIAL WEATHER STATEMENT FOR LUCAS AND WOOD COUNTIES UNTIL 330 PM
EDT...

AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF SWANTON...OR 20 MILES
NORTHWEST OF CUSTAR...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  6 MILES SOUTH OF WHITEHOUSE AND 6 MILES NORTH OF WESTON BY 300 PM
  EDT.
  WATERVILLE BY 310 PM EDT.
  BOWLING GREEN BY 315 PM EDT.
  9 MILES SOUTH OF PERRYSBURG BY 320 PM EDT.

THE TOWNS OF GRAND RAPIDS...TONTOGANY...HASKINS...LUCKEY AND
PEMBERVILLE ARE ALSO IN THE PATH OF THIS STORM.

THIS THUNDERSTORM COULD PRODUCE STRONG THUNDERSTORM WINDS...VERY
HEAVY RAIN AND CLOUD TO GROUND LIGHTNING AS IT MOVES INTO THE AREA.

LOMBARDY
Local storm report, Jun 23, 3:21 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     PAINESVILLE             41.73N 81.25W
06/23/2014                   LAKE               OH   TRAINED SPOTTER

            A FEW LARGE TREE LIMBS DOWN.

&&

SCHEPEL
Local storm report, Jun 23, 4:05 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND GST     TOLEDO                  41.66N 83.58W
06/23/2014  E55 MPH          LUCAS              OH   PUBLIC

&&

SCHEPEL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:34 PM EDTSpecial Marine WarningCLE116 min
Jun 23, 2:56 PM EDTSevere Thunderstorm WarningCLELake49 min
Jun 23, 3:43 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky47 min
Jun 23, 3:47 PM EDTSpecial Marine WarningCLE118 min
Jun 23, 4:28 PM EDTSpecial Marine WarningCLE92 min
Jun 23, 4:41 PM EDTSevere Thunderstorm WarningCLEAshtabula64 min
Jun 23, 5:03 PM EDTSpecial Marine WarningCLE117 min
Jun 23, 6:15 PM EDTSevere Thunderstorm WarningCLELorain22 min
Jun 23, 6:42 PM EDTAreal Flood AdvisoryCLEMedina3 hr
Jun 23, 6:54 PM EDTSevere Thunderstorm WarningCLEMedina36 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.